Leaflet: information for the user
Febrovir 100 mg/ml oral solution
Paracetamol
Read this leaflet carefully before you start taking this medicine, as it contains important information for you.
1. What isFebrovirand what it is used for
2. What you need to know before starting to takeFebrovir
3. How to takeFebrovir
4. Possible side effects
5. Storage ofFebrovir
6. Contents of the pack and additional information
Febrovir belongs to a group of medicines called analgesics and antipyretics.
This medicine is used in children from 0 to 10 years (up to 32 Kg) for symptomatic treatment of mild or moderate pain and to reduce fever.
Consult a doctor if the pain worsens or does not improve after 5 days or the fever after 3 days.
If you are allergic to paracetamol, chlorpropamide (a prodrug of paracetamol), or any of the other components of this medication listed in section 6
Warnings and precautions
Consult your doctor, pharmacist, or nurse before starting to take this medication.
Do not take more doses than recommended in section 3. Check if you are not taking other medications that contain paracetamol and are used to treat pain, fever, or colds simultaneously.
In patients with asthma sensitive to acetylsalicylic acid, consult your doctor before taking this medication.
If you have liver, kidney, heart, or lung disease, are chronically malnourished, or are dehydrated or have anemia (decrease in hemoglobin levels in the blood, due or not to a decrease in red blood cells), consult your doctor before taking this medication.
Consuming alcoholic beverages may cause paracetamol to cause liver damage.
If the pain persists for more than 5 days, fever for more than 3 days, or the pain or fever worsen or new symptoms appear, consult your doctor and reevaluate the clinical situation.
If you have severe diseases, such as severe renal insufficiency or sepsis (when bacteria and their toxins circulate in the blood, causing damage to organs), or if you are malnourished, have chronic alcoholism, or are also taking flucloxacillin (an antibiotic). A severe disease called metabolic acidosis (a blood and fluid anomaly) has been reported in patients in these situations when using paracetamol at regular doses for a prolonged period or when taking paracetamol with flucloxacillin. Symptoms of metabolic acidosis may include: severe respiratory difficulty with deep and rapid breathing, drowsiness, feeling unwell (nausea), and vomiting.
Children:
In children over 10 years old (weight over 32 kg), it is recommended to use other presentations. For more information, consult your doctor or pharmacist.
Other medications and Febrovir:
Inform your doctor or pharmacist if you are taking, have taken recently, or may need to take any other medication.
Paracetamol may interact with the following medications:
-Blood thinners: Oral anticoagulants (acenocoumarol, warfarin)
-Medications for treating epilepsy: Antiepileptics (lamotrigine, phenytoin, or other hydantoins, phenobarbital, methylphenobarbital, primidone, carbamazepine)
-Medications for treating tuberculosis: (isoniazid, rifampicin)
-Medications for treating depression and seizures: Barbiturates (used as sleep inducers, sedatives, and anticonvulsants)
-Medications for lowering cholesterol levels in the blood: (colestiramine)
- Medications used to increase urine elimination (diuretics such as furosemide)
-Medications used to treat gout (probencid and sulfinpyrazone)
- Medications used to prevent nausea and vomiting: (metoclopramide and domperidone)
-Medications used to treat high blood pressure and heart rhythm disorders (arrhythmias): (propranolol)
Do not use other pain relievers (medications that reduce pain) without consulting your doctor.
Interference with analytical tests:
Consult your doctor if the patient needs to undergo a blood or urine test.
If you are going to undergo any analytical test (including blood, urine, skin tests using allergens, etc.), inform your doctor that you are taking this medication, as it may alter the results of these tests.
TakingFebrovir with food, drinks, and alcohol:
The use of paracetamol in patients who consume alcohol regularly (three or more alcoholic beverages per day) may cause liver damage. |
The taking of this medication with food does not affect its efficacy.
Pregnancy, breastfeeding, and fertility:
If you are pregnant or breastfeeding, think you may be pregnant, or intend to become pregnant, consult your doctor or pharmacist before using this medication.
Pregnancy:
Consult your doctor or pharmacist before taking any medication.
If you are pregnant or think you may be, consult your doctor before taking this medication. Taking medications during pregnancy can be hazardous to the embryo or fetus and should be monitored by your doctor.
In case of need, paracetamol can be used during pregnancy. Use the lowest possible dose that reduces pain or fever and use it for the shortest possible time. Contact your doctor if the pain or fever do not decrease or if you need to take the medication more frequently.
Paracetamol is excreted in breast milk, so breastfeeding women should consult their doctor or pharmacist before using this medication.
Breastfeeding:
Consult your doctor or pharmacist before taking any medication.
Small amounts of paracetamol may appear in breast milk, so it is recommended to consult your doctor or pharmacist before taking this medication.
Driving and operating machinery:
Paracetamol has no or insignificant influence on the ability to drive and operate machinery.
Febrovir contains azorubine (E-122) and benzoic acid (E-210)
This medication may cause allergic reactions because it contains azorubine (E-122). It may cause asthma, especially in patients allergic to acetylsalicylic acid.
This medication contains 2 mg of benzoic acid per ml.
Benzoic acid may increase the risk of jaundice (yellow discoloration of the skin and eyes) in newborns (up to 4 weeks old).
Follow exactly the administration instructions of this medication as indicated by your doctor or pharmacist. In case of doubt, consult your doctor or pharmacist again.
Remember to take your medication.
The recommended dose is:
Use in children:
This medication is intended for use in children up to 32 kg (approximately 0 months to 10 years). It is necessaryto respect the defined dosages based on the child's weightand, therefore, to choose the appropriate dosage in ml of oral solution. The approximate age based on weight is given for information only.
The recommended daily dose of paracetamol is approximately 60 mg/kg/day, which is divided into 4 or 6 daily doses, i.e.15 mg/kg every 6 hoursor10 mg/kg every 4 hours.
For the administration of15 mg/kg every 6 hours, the following schedule is followed:
The doses in the following table can be repeated with a minimum interval of 4 hours, without exceeding a total of 5 doses in 24 hours:
Weight (age) | Dosage |
Up to 4 kg (0-3 months): | 0.6 ml (60 mg) |
Up to 7 kg (4-8 months): | 1.0 ml (100 mg) |
Up to 8 kg (9-11 months): | 1.2 ml (120 mg) |
Up to 10.5 kg (12-23 months): | 1.6 ml (160 mg) |
Up to 13 kg (2-3 years): | 2.0 ml (200 mg) |
Up to 18.5 kg (4-5 years): | 2.8 ml (280 mg) |
Up to 24 kg (6-8 years): | 3.6 ml (360 mg) |
Up to 32 kg (9-10 years): | 4.8 ml (480 mg) |
These doses can be repeated every 6 hours.
If the desired effects are not obtained 3-4 hours after administration, the dose can be advanced every 4 hours, in which case10 mg/kgwill be administered.
Instructions for correct administration of the preparation:
This medicationmust be taken orally. According to the patient's preferences, dilute in water, milk, or fruit juice, or take directly. Close the bottle well after each administration.
If the child takes moreFebrovirthan they should:
In case of overdose or accidental ingestion, consult your doctor immediately or call the Toxicological Information Service (phone 91 562 04 20), indicating the medication and the amount ingested.
If an overdose has been ingested, you must go to a medical center immediately, even if you do not notice the symptoms, as they often do not appear until 3 days after ingestion of the overdose, including in cases of severe poisoning.
The symptoms of overdose may be: dizziness, vomiting, loss of appetite, yellowish discoloration of the skin and eyes (jaundice), and abdominal pain.
The treatment of overdose is more effective if it is initiated within 4 hours of ingestion of the medication.
Patients undergoing barbiturate treatment or chronic alcoholics may be more susceptible to the toxicity of a paracetamol overdose.
If you forgot to takeFebrovir
Do not give the child a double dose to compensate for the missed doses, simply give the missed dose when you remember, taking the next doses with the indicated interval (4-6 hours).
Like all medications, this medication may produce adverse effects, although not all people will experience them.
Rare adverse effects that may occur (in up to 1 in 1,000 people) are: discomfort, low blood pressure (hypotension), and increased levels of transaminases in the blood.
Very rare adverse effects that may occur (in up to 1 in 10,000 people) are: kidney diseases, cloudy urine, allergic dermatitis (skin rash), jaundice (yellow discoloration of the skin), blood disorders (agranulocytosis, leucopenia, neutropenia, hemolytic anemia) and hypoglycemia (low blood sugar). Paracetamol can damage the liver when taken in high doses or for prolonged periods. Rarely, severe skin reactions have been reported.
Unknown frequency (cannot be estimated from available data):A serious disease that can make the blood more acidic (designated as metabolic acidosis) in patients with severe disease who use paracetamol (see section 2).
Reporting Adverse Effects
If you experience any type of adverse effect, consult your doctor or pharmacist, even if it is a possible adverse effect that does not appear in this prospectus. You can also report them directly through the Spanish System for Pharmacovigilance of Medicinal Products for Human Use:https://www.notificaram.es. By reporting adverse effects, you can contribute to providing more information on the safety of this medication.
This medication does not require special conditions for conservation.
Keep this medication out of the sight and reach of children.
Do not use this medication after the expiration date that appears on the packaging after CAD. The expiration date is the last day of the month indicated.
Once opened, the contents of the bottle must be used within 6 months.
Medications should not be thrown down the drains or in the trash.Dispose of the packaging and medications that you no longer need at theSIGREcollection point at the pharmacy. If in doubt, ask your pharmacist how to dispose of the packaging and medications that you no longer need. By doing so, you will help protect the environment.
Composition ofFebrovir
The active ingredient is paracetamol. Each ml contains 100 mg of paracetamol.
Appearance ofFebrovirand contents of the packaging
The medicineis presented in a transparent plastic bottle that contains a transparent red solution with a characteristic strawberry aroma.
Bottle of 30 ml: Bottle of polyethylene terephthalatewith a stopper with an unbreakable seal. Includes a graduated dosing syringe in milliliters (divided into 0.2 ml) with a maximum volume of 1 ml..
Bottle of 60 ml: Bottle of polyethylene terephthalate with a stopper with an unbreakable seal. Includes a graduated dosing syringe in milliliters (divided into 0.2 ml) with a maximum volume of 5 ml.
Holder of the marketing authorization and Responsible for the manufacture:
INDUSTRIA QUÍMICA Y FARMACÉUTICA VIR, S.A.
C/Laguna 66-70. Industrial Park URTINSA II.
28923 – Alcorcón (Madrid)
Spain
Last review date of this leaflet: February 2025
The detailed and updated information on this medicine is available on the website of the Spanish Agency for Medicines and Medical Devices (AEMPS)http://www.aemps.gob.es
Маєте питання щодо цього лікування або ваших симптомів? Зв'яжіться з ліцензованим лікарем для отримання допомоги та персонального догляду.